# SDR GTIA2018013002376

- Difficulty date: January 30, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 16,931 hours, 7,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Broken
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE KNOB BROKEN.  R & R THE MEGAPHONE.
